You are here

Scattering of electromagnetic waves from a multilayer elliptic cylinder moving in the axial direction

Printer-friendly versionPrinter-friendly versionPDF versionPDF version
TitleScattering of electromagnetic waves from a multilayer elliptic cylinder moving in the axial direction
Publication TypeJournal Article
Year of Publication2013
AuthorsPastorino, M, Raffetto, M
JournalIEEE Transactions on Antennas and Propagation
Volume61
Pagination4741–4753
ISSN0018-926X, 1558-2221
URLhttp://ieeexplore.ieee.org/lpdocs/epic03/wrapper.htm?arnumber=6530792
DOI10.1109/TAP.2013.2268245